# SDR DXTA2025051103450

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 4,825 hours, 2,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MED INTERIOR HANDLE IS HARD TO CLOSE AND STIFF FOR OPENING CORRECTIVE ACTION: INSPECTED PAX MAIN DOOR HANDLE IN CABIN AND FOUND NO DEFECTS WITH THE HANDLE. FOR OPENING LUBRICATED HANDLE AND CHECKED FOR OPERATION AND NO FURTHER DEFECTS NOTED. REF CE-700 AMM 12-20-15
